# SDR SWIA201127722

- Difficulty date: September 10, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 25,728 hours, 21,827 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  FS 202 PRESSURE BULKHEAD CRACKED AT BRAKE CUTOUT.   REPAIR PER REO.
